Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions
HTML articles powered by AMS MathViewer

by Binyong Sun PDF
J. Amer. Math. Soc. 30 (2017), 1-25 Request permission

Abstract:

We prove the nonvanishing hypothesis at infinity for Rankin-Selberg convolutions for ${\mathrm {GL}}(n)\times {\mathrm {GL}}(n-1)$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E47, 22E41
  • Retrieve articles in all journals with MSC (2010): 22E47, 22E41
Additional Information
  • Binyong Sun
  • Affiliation: Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences, Beijing 100190, China
  • MR Author ID: 805605
  • Email: sun@math.ac.cn
  • Received by editor(s): September 17, 2014
  • Received by editor(s) in revised form: October 22, 2015, and November 30, 2015
  • Published electronically: January 8, 2016
  • Additional Notes: The author was supported by NSFC Grants 11222101, 11525105, 11321101, and 11531008.
  • © Copyright 2016 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 30 (2017), 1-25
  • MSC (2010): Primary 22E47; Secondary 22E41
  • DOI: https://doi.org/10.1090/jams/855
  • MathSciNet review: 3556287